# SDR USAA970362

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Part time: 48,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK BS 360 2 INCH ABOVE STRINGER 20R FRAME.  INSTALLED DOUBLER, REPAIRED PER SRM 53-10-2 AND SRM 51-40-3.  (M)
